Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

56 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941868
A. Grigoryan, Y. Sun, and I. Verbitsky, “Sup erlinear elliptic inequalities on manifolds”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 278, 2020, : UNSP 108444.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
A. Deya, et al., “A priori estimates for rough PDEs with application to rough conservation laws”, Journal of Functional Analysis, vol. 276, 2019, pp. 3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
B. Dyda and M. Kaßmann, “Function spaces and extension results for nonlocal Dirichlet problems”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 277, 2019, : UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
D. Finkelshtein, et al., “An infinite dimensional umbral calculus”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, 2019, pp. 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 276, 2019, pp. 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
M. Röckner, R. Zhu, and X. Zhu, “Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications”, Journal of Functional Analysis, vol. 272, 2017, pp. 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Y. Kondratiev, S. Molchanov, and B. Vainberg, “Spectral analysis of non-local Schrödinger operators”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 273, 2017, pp. 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
A. Grigoryan, E. Hu, and J. Hu, “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 272, 2017, pp. 3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations”, Journal of Functional Analysis, vol. 271, 2016, pp. 1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Y. Kondratiev, E. Lytvynov, and A. Vershik, “Laplace operators on the cone of Radon measures”, Journal of Functional Analysis, vol. 269, 2015, pp. 2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
A.V. Kolesnikov and M. Röckner, “On continuity equations in infinite dimensions with non-Gaussian reference measure”, Journal of Functional Analysis, vol. 266, 2014, pp. 4490-4537.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
D. Hagedorn, et al., “Gibbs states over the cone of discrete measures”, Journal Of Functional Analysis, vol. 264, 2013, pp. 2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
D. Finkelshtein, Y. Kondratiev, and O. Kutoviy, “Semigroup approach to birth-and-death stochastic dynamics in continuum”, Journal of Functional Analysis, vol. 262, 2012, pp. 1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
B. Gess, “Strong solutions for stochastic partial differential equations of gradient type”, Journal of Functional Analysis, vol. 263, 2012, pp. 2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
S. Albeverio, H. Kawabi, and M. Roeckner, “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”, Journal of Functional Analysis, vol. 262, 2012, pp. 602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
L. Beznea, A. Cornea, and M. Röckner, “Potential theory of infinite dimensional Levy processes”, Journal of Functional Analysis, vol. 261, 2011, pp. 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
I. Bejenaru and S. Herr, “Convolutions of singular measures and applications to the Zakharov system”, Journal of Functional Analysis, vol. 261, 2011, pp. 478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
G. Chistyakov, F. Götze, and F. Lehner, “Freeness of linear and quadratic forms in von Neumann algebras”, Journal of Functional Analysis, vol. 261, 2011, pp. 2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
W. Liu and M. Röckner, “SPDE in Hilbert space with locally monotone coefficients”, Journal of Functional Analysis, vol. 259, 2010, pp. 2902-2922.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
C. Marinelli, C. Prévôt, and M. Röckner, “Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise”, Journal of Functional Analysis, vol. 258, 2010, pp. 616-649.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung